# SDR UIEA2017070101088

- Difficulty date: July 1, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,743 hours, 18,474 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Light
- Part number: BCREF84041109
- Part serial: NSN
- Condition: Inoperative
- Location: Spar Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

LEFT SPAR VALVE DOES NOT SHOW CORRECT POSITION.  VISUALLY CHECKED SPAR VALVE, SPAR VALVE DOES WORK IAW 28-40-02.   REPLACED LIGHT IAW AMM 33-13-00, SPAR VALVE, OPS NORMAL.
